MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM SA2.0 15 AND PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM SA2.0 15 AND PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX538T
Medical Device Problem Codes Insufficient Device Problem Information (3190); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx538t) damaged prior to use.No patient injury was reported.The complained device will be send to manufacturer for examination.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx538t) damaged prior to use.No patient involvement/injury was reported.The product has been sent to the manufacturer and has been investigated.
 
Additional Manufacturer Narrative
The valve was sent to us unused in its original sterile packaging.That means that the scope of the examination is limited to the visual inspection and the examination of the adjustability of the valve.During our investigation we were able to determine that the adjustability of the progav 2.0 functions as described in the specifications and we could not determine any other functional deviations or abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.The examination of the return has been completed with the drafting of this report.

Brand Name
PROGAV 2.0 SYSTEM SA2.0 15 AND PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21101784
Report Number3004721439-2024-00417
Device Sequence Number8934843
Product Code JXG
UDI-Device Identifier04041906503468
UDI-Public4041906503468
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX538T
Device Catalogue NumberFX538T
Device Lot Number20074407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown